RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 939–942 (Mi mz1017)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Well-Defined Solvability of Some Differential-Difference Equations in Sobolev Spaces

V. V. Vlasov, V. Zh. Sakbaev

Moscow Institute of Physics and Technology

DOI: https://doi.org/10.4213/mzm1017

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 794–797

Bibliographic databases:

Received: 05.07.2000

Citation: V. V. Vlasov, V. Zh. Sakbaev, “Well-Defined Solvability of Some Differential-Difference Equations in Sobolev Spaces”, Mat. Zametki, 68:6 (2000), 939–942; Math. Notes, 68:6 (2000), 794–797

Citation in format AMSBIB
\Bibitem{VlaSak00}
\by V.~V.~Vlasov, V.~Zh.~Sakbaev
\paper Well-Defined Solvability of Some Differential-Difference Equations in Sobolev Spaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 939--942
\mathnet{http://mi.mathnet.ru/mz1017}
\crossref{https://doi.org/10.4213/mzm1017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835193}
\zmath{https://zbmath.org/?q=an:1004.34070}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 794--797
\crossref{https://doi.org/10.1023/A:1026673003081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1017
  • https://doi.org/10.4213/mzm1017
  • http://mi.mathnet.ru/eng/mz/v68/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, “On the basis property of a family of exponential solutions of differential-difference equations”, Russian Math. (Iz. VUZ), 46:6 (2002), 5–11  mathnet  mathscinet  zmath  elib
    2. V. V. Vlasov, V. Zh. Sakbaev, “Correct solvability of differential equations with aftereffect in the scale of Sobolev spaces”, Russian Math. (Iz. VUZ), 47:4 (2003), 6–14  mathnet  mathscinet  zmath  elib
    3. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    4. A. Yaakbarieh, V. Zh. Sakbaev, “Correctness of a problem with initial conditions for parabolic differential-difference equations with shifts of time argument”, Russian Math. (Iz. VUZ), 59:4 (2015), 13–19  mathnet  crossref
    5. Fallahi A.A., Yaakbarieh A., Sakbaev V.Zh., “Well-posedness of a problem with initial conditions for hyperbolic differential-difference equations with shifts in the time argument”, Differ. Equ., 52:3 (2016), 346–360  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:251
    Full text:94
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019